Review/Citation: WRÓBLEWSKA, Aneta. Steady flow of non-Newtonian fluids - monotonicity methods in generalized orlicz spaces. emNonlinear Analysis: Theory, Methods & Applications. /em 2010, 72(11), 4136-4147. ISSN 0362-546X. E-ISSN 1873-5215
Requested document: Wroblewska.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.